Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

There is some fluid inside the POD after lap surgery. What is the solution to the What can be done for the blood clot in my stomach ?

I VANITHA age 31 had an ecotopic pregency and had lap surgery and given metrox treatment . after surgery i had 6 cm blood clot inside the stomach and after three months it reduces to 3 cm and says there is some fluid inside the POD. PLSE GIVE solution to the problem
Asked On : Thu, 1 Sep 2011
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hello vanitha

ectopic pregnancy with lap is a good choice of treatment you had.
pod showing fluid is seen in impending rupture of the tubes.
it will take a couple of weeks to heal and resolve.
however since the clot has come down in size it is a good sign.
however if you still continue having pain, bleeding i would advise you to consult your doctor regarding this.
i would advise you to get repeat ultrasound a week later to see the size of the clot.
i hope i have answered your query.
take care and wishing you good health

i hope i have answered your query.
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor